MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC
Model Number UMS3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Autoimmune Disorder (1732); Diarrhea (1811); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Incontinence (1928); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Discomfort (2330); Prolapse (2475); Abdominal Distention (2601); Dysuria (2684); Constipation (3274); Fecal Incontinence (4571); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 07/03/2023.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a revision surgery on (b)(6) 2007 and mesh was implanted.It was reported that the patient experienced constipation, low back pain, urine urgency, urge incontinence, nocturia, stress incontinence, vaginal discomfort, frequency, urinary tract infections, pelvic pain, rectal bleeding, cystocele, vaginal bleeding, voiding dysfunction symptoms, vaginal discharge, abdominal bloating and swelling, dysuria, leg pain, buttock pain, abdominal pain, infection, loose stools, fecal incontinence, fibromyalgia, groin pain, hip pain, hemorrhoids, atrophic vaginitis and bowel urgency the patient had a previous mesh implanted on (b)(6) 2003 which is captured in separate file.No additional information was provided.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17253201
Report Number2210968-2023-04786
Device Sequence Number5280833
Product Code FTL
UDI-Device Identifier10705031085947
UDI-Public10705031085947
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUMS3
Device Catalogue NumberUMS3
Device Lot NumberZD8GKXR0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale